It is currently Sun Aug 20, 2017 6:55 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: HI All,
PostPosted: Sat Nov 13, 2010 12:52 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 13, 2010 12:33 pm
Posts: 4
Hi All,
Long time lurker, first time poster. Am on Sub for 10 months now. But chasing a chronic pain issue. Prescriber stated on last visit a new directive came down and the max maximum recomeneded dose is now 16mg. Cut me almost in half.
Am in the middle of a relapse or reorganization, havent decided where I am at yet. Or what I am doing. I am doing it legaly though.
In my tourmoil, Jevohavan's (sp) Witness's showed up at my door today. Wondering if Gods sending me a message to get back where I was and grin and bare it. Its in my face, i can tell you that!
Had run into the Drs posting on another popular forum and had read his writings for awhile. Almost makes me want to relocate under his care LOL!
Good luck to you all, I do belive its a wonder drug and you are clean using it as prescribed.
One last thing, was reading the post about being in withdrawels in jail. Some one mentioned "being in withdrawels in the comfort of my own home" I cracked up! It almost sounded apealing! LOL! I had also read one time on a forum where a poster had said "withdrawels have become a life skill"
peace
-SD


Top
 Profile  
 
 Post subject:
PostPosted: Sat Nov 13, 2010 1:06 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi sanddune and welcome. So your doctor dropped your dosage down to 16 mg? Who did he say this "directive" came from? I've heard it's merely a guideline and nothing more. If you were doing well on a higher dose, then I guess it's too bad s/he bumped you down. You do dose more than once daily, right? Suboxone's pain properties only last on average about 4 hours.

I'm glad you found us. I know you'll find a lot of information and support here. Again - welcome!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Nov 13, 2010 1:25 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 13, 2010 12:33 pm
Posts: 4
Thank you for your kind words. I mentioned on my next postings in the "Dosing" forum, I will ask where this came from.
The month before last, my Dr had told me about this,but left my dose where it was. This last visit, my dr had retired, and was assigned to a new provider. She said it was mandatory and told me to seek pain management eles where if im using it for pain management, as they are a "Recovery Center" I kept my reaction to myself as I didnt want to say something to trigger a dismisal from the program. I am an addict, Dr's WILL fire thier patients.
I am seeking a chronic pain management Dr who does know of and writes for Sub. Meanwhile, hanging in there by the skin of my teeth. Somethings are out of my control.
-SD


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Nov 13, 2010 10:18 pm 
Offline
Super Poster
Super Poster

Joined: Thu Jun 17, 2010 5:35 pm
Posts: 170
Hey Sandunes,

I have been on subs for 8 months now {wow it doesn't seem that long}, I started at 24mgs and my Dr. kept asking me to try to get down to 20mgs if I could since about month five. Last month he asked if I was having succsess? I told him I thought I was ready {although I only take 6mgs daily}. He said well "THEY" want me to get everyone down to 16mgs, so I am gonna only prescribe 20mgs this month let me know how you do? I am very curious to see what happens this month.

I'm sorry your Dr. did that to you that really sucks! How are you doing on regular opiates? Was it hard to switch back over? Did you need more? Sorry about all the questions but I have a friend who just had to back to oxys because of pain and am just curious about your experience.

Good luck, I wish you the best of luck!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Nov 13, 2010 11:56 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 13, 2010 12:33 pm
Posts: 4
Hi Han,
Thanks for writing. Wow! They started you at 24mgs of Sub? I only started at 6mg and was flying the first few days. And that coming from wearing and other things with patches and oxys. I had creeped up to my higher dose as I was looking for the cieling to curb the craving and pain management, and I had found it! And... they took it away.
I really, really tried to adjust to the lower dose. But felt like I was back in my full blown addiction worrieng about how many were left, my pain etc..it sucked. Why cant Dr's grasps this med for pain also and use it for the brilliant drug it can be?
Im actualy pissed I decided to try opiates again.I DO NOT EVER want to go where I was and I know all to well, this is very, very possible again.
I was prescribed only vicoden. I had asked for those or Methadone in a pill. He wrote for 1 ea x4 a day.I cracked up when I saw what he had written later that day. I knew this was going to be interesting. But I had never come off Sub to an opiate before, so I was hopeful.
After my two prescribed doses, I swear, I felt like I was going into withdraweles! I had the chills,sneezing like mad and restless leg syndrom bad the first nite. I uped my dose looking for a break through level. I had stopped Sub 6 days before I had a vicoden.
I had run out of Sub before,in the early months of taking it due to old addict behaviors.But got that under control due to an awsome counseler and was taking as prescribed. I never had withdrawels from stopping Sub, none, zip-zero, it was wierd and a blessing at the same time. I have read horror stories about stoping a Bup.
So I figuered being off Sub for that many days, and taking a opiate, I would feel the warmth come over my body and my pain disapear. Not! I was pretty uncomfortable for the first 24 hours. Things have chilled now.Took a Lyrica for the restlass leg and fixed that. I had read something here about the brain needing something to knock the Sub off the recepters before an opiate can afix its self, if I read that right. I think thats maybe what I went through? But Vic's.... ??? not much punch there.
I dont like being back on opiates. The old sensative emotions thing is back and my selfworth is pretty low. I am suppose to see my Sub Dr next week for my monthly fill and was just going to drop out of the program. Honestly, I think Im going to keep the appointment and just try to adjust to the lower dose. See, I always felt normal on Sub, I dont on even Vics. I dont feel like myself.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 14, 2010 9:35 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
When people on sub need acute pain relief and have to go on a full agonist opiate for awhile, it's the general rule that we need much more in terms of dosage than the average person does. Suboxone is very powerful and it raises our overall tolerance to all opiates, so you'd need a big enough dose of a full agonist to try to get any pain relief. We also need a more just to keep us out of withdrawals. Based on what you're describing, it sounds to me like you aren't getting enough and are still having withdrawals from your normal dose of suboxone.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 14, 2010 12:54 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Aug 16, 2010 9:12 am
Posts: 123
Sand,

Are you on the pill or the film? At my last appt I was switched to the film and I found it so much stronger that I went from 24 to 16 mg/day, and still felt the same. I was taking it for pain too. Try asking your MD for the film if you are not on it already, and perhaps you will absorb more of the dose and will feel better.

~Rossma


Top
 Profile  
 
 Post subject: Ok.............
PostPosted: Sun Nov 14, 2010 1:38 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
My Dr. does not want his patients to STOP sub if they need a little help from pain meds. And by the way med meds do work , not like they used to though... NO warm cozy feeling, not even a sliver of it... I'm having some problems with my neck, 3yrs. ago I had C5-C6-C7 spinal fussion, about a month ago I started having REAL bad headaches in my occipital region ( bottom of skull in the back ) , I asked my psychiatrist ( my sub doc also ) when I should stop Suboxone, he started screaming at me that he has several people on pain meds and he does not allow any of them to stop sub ... I,m glad because I will NEVER stop Suboxone , off the shelve pain stuff wont work with my lithium, The type of headaches I'm getting are so bad I cant work


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group